Tylenol To Soon Come With Stronger Warning on Acetaminophen

Credit: MGN Online

Tylenol To Soon Come With Stronger Warning on Acetaminophen

August 30, 2013 Updated Aug 30, 2013 at 10:53 AM EST

The maker of Tylenol is changing its packaging to better warn consumers of the risks of taking too much acetaminophen. Overdosing can cause dangerous, even deadly, liver damage, and consumers aren't always reading the fine print.

Watch the video below to find out more.

 

 




What are your thoughts CLICK HERE to leave us a "QUESTION OF THE DAY” comment.

Want to be in the know for the next weather event, the next school closing or the next big breaking news story?

TextCaster alerts from 21Alive.com are your defining source for instant information delivered right to your cell phone and email. It's free, easy and instant. Sign-Up Now!

Powered by Summit City Chevrolet



© Copyright 2014, A Granite Broadcasting Station. All rights reserved. This material may not be published, broadcast, rewritten or redistributed.